# SDR R61A201708130624

- Difficulty date: August 13, 2017
- Submitted: August 13, 2017
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 24,944 hours, 19,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065644001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SHEAR PANEL SPLICE CORRODED FRAMES 87-88.  REMOVED AND REPLACED THE SHEAR PANEL SPLICE IAW SRM 51-42-02, 51-40-03, 51-23-04, AND 51-40-04.
